A generalization of multiplication modules
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 83-102
https://doi.org/10.4134/BKMS.b180122
Published online 2019 Jan 31
Jaime Castro Perez, Jos\'{e} R\'{\i}os Montes, Gustavo Tapia S\'{a}nchez
Calle del Puente 222, Tlalpan; Circuito Exterior, C. U.; Avenida del Charro 450 Norte, Partido Romero
Abstract : For $M\in R$-Mod, $N\subseteq M$ and $L\in \sigma \left[ M \right] $ we consider the product $N_{M}L=\sum_{f\in {\rm Hom}_{R} ( M,L ) }f ( N ) $. A module $N\in \sigma \left[ M\right] $ is called an $M$-multiplication module if for every submodule $L$ of $N$, there exists a submodule $I$ of $M$ such that $L=I_{M}N$. We extend some important results given for multiplication modules to $M$-multiplication modules. As applications we obtain some new results when $M$ is a semiprime Goldie module. In particular we prove that $M$ is a semiprime Goldie module with an essential socle and $N$ $\in \sigma \left[ M\right] $ is an $M$ -multiplication module, then $N$ is cyclic, distributive and semisimple module. To prove these results we have had to develop new methods.
Keywords : multiplication modules, prime modules, semiprime modules, Goldie modules
MSC numbers : 16S90, 16D50, 16P50, 16P70
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd